# SDR IPXA2016103110104

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 7,585 hours, 2,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP LOWER SKIN DENTED,  64.5 INCHES FROM INBD EDGE AND 7.75 INCHES FROM T/E OF FLAP.  REPAIRED IAW EO B767-5750-62331-A.
